# SDR TWAA9917504

- Difficulty date: November 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925L
- Make and model: Doug DC-9-32
- Aircraft serial: 47357
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND ON THE RT WING A CRACK APPROXIMATELY 1 IN LONG WAS FOUND IN REPAIR DOUBLER OF WING L.E. RIB, 13 IN OTBD OF INBD END OF NUMBER 4 SLAT.  INSTALLED NEW DOUBLER AND SHIM PER SRM 57-06A, FIG 5, SHEET 1 AND 4.
